# SDR SWAA2021020245427

- Difficulty date: January 30, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 45,245 hours, 27,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: L1 Door Girtbar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR CLIP HOLDER BROKEN / RESECURED GURT BAR HANGER TO SLIDE CASE ON FWD ENTRY DOOR PER SRM 51-40-02
